# SDR DALA2015072004495

- Difficulty date: July 19, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 685-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BEAM BETWEEN BS 685 - 690 OF THE MID CARGO LOWER DOOR FRAME.  THE BEAM WAS REPAIRED IAW SRM 53-05, FIG 123.   MAJOR REPAIR.
